Drs. Shin and Baer contributed equally to this work.
Guillain-Barré and Miller Fisher syndromes occurring with tumor necrosis factor α antagonist therapy†
Article first published online: 27 APR 2006
Copyright © 2006 by the American College of Rheumatology
Arthritis & Rheumatism
Volume 54, Issue 5, pages 1429–1434, May 2006
How to Cite
Shin, I.-S. J., Baer, A. N., Kwon, H. J., Papadopoulos, E. J. and Siegel, J. N. (2006), Guillain-Barré and Miller Fisher syndromes occurring with tumor necrosis factor α antagonist therapy. Arthritis & Rheumatism, 54: 1429–1434. doi: 10.1002/art.21814
Presented in part at the 57th Annual Meeting of the American Academy of Neurology, Miami, FL, April 12, 2005.
- Issue published online: 27 APR 2006
- Article first published online: 27 APR 2006
- Manuscript Accepted: 6 FEB 2006
- Manuscript Received: 9 SEP 2005
- 2US Food and Drug Administration. Arthritis Advisory Committee Briefing Document. URL: http://www.fda.gov/ohrms/dockets/ac/03/briefing/3930B1_04_A-Centocor-Remicade%20.pdf.
- 3Neuropathy resembling CIDP in patients receiving tumor necrosis factor-α blockers. Neurology 2005; 6: 1468–70., , , , .
- 4Successful rechallenge with anti–tumor necrosis factor α for psoriatic arthritis after development of demyelinating nervous system disease during initial treatment: comment on the article by Mohan et al [letter]. Arthritis Rheum 2002; 46: 3107–8., , .